# SDR CAL950253

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 4920 · APU Core Engine
- Part: Combustor Unit
- Part number: 360452426
- Condition: Inoperative
- Location: Apu
- Part time: 3,022 hours
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1851 - A RUMBLING NOISE FOLLOWED BY A SERIES OF BANGS WAS HEARD IN THE AFT SECTION OF AIRCRAFT WHILE IN FLIGHT.  INSPECTION BY MAINTENANCE FOUND THAT THE NOISE WAS CAUSED BY SURGING OF THE APU.  THE APU COMBUSTOR UNIT WAS FOUND AT FAULT.  THE APU COMBUSTOR UNIT WAS REMOVED AND REPLACED.  THE APU WAS RUN AND OPERATION WAS NORMAL WITH NO SURGING NOTED.  (X)
